# SDR UPS03840077

- Difficulty date: December 31, 2002
- Submitted: January 27, 2003
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- Aircraft time: 74,695 hours, 25,599 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-2,  AFT FUSELAGE SECTION STA 1690 PRODUCTION RING IS CORRODED BETWEEN L2 6L-L28L.  REMOVED AND REPLACED SPLICES AND RING ANGLE SECTION AT L26R, L26L, L34L, & L28R DUE TO CRACKED AND CORRODED IAW DC8 SRM 53-2-5 FIG 8C-1 SHT 1, 51-1-20D, & DAC DWG 5612141.
